Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Quadratic forms over fields with a valuation


Author: William H. Durfee
Journal: Bull. Amer. Math. Soc. 54 (1948), 338-351
DOI: https://doi.org/10.1090/S0002-9904-1948-08999-6
MathSciNet review: 0024882
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. William H. Durfee, Congruence of quadratic forms over valuation rings, Duke Math. J. 11 (1944), 687–697. MR 0011073
  • 2. H. Hasse, Über die darstellbarkeit von Zahlen durch quadratische Formen im Körper der rationalen Zahlen, J. Reine Angew. Math. vol. 152 (1923) pp. 129-148.
  • 3. H. Hasse, Über die Äquivalenz quadratischer Formen in Körper der rationalen Zahlen, J. Reine Angew. Math. vol. 152 (1923) pp. 205-224.
  • 4. H. Hasse, Darstellbarkeit von Zahlen durch quadratische Formen in einem beliebigen algebraischen Zahlkörper, J. Reine Angew. Math. vol. 153 (1924) pp. 113-130.
  • 5. H. Hasse, Äquivalenz quadratischer Formen in einem beliebigen algebraischen Zahlkörper, J. Reine Angew, Math. vol. 153 (1924) pp. 158-162.
  • 6. S. MacLane, Algebraic functions, Ann Arbor, Michigan, 1940.
  • 7. G. Pall, The arithmetical theory of quadratic forms, Toronto, Canada, not yet published.
  • 8. B. L. van der Waerden, Moderne Algebra, vol. 1, 2d ed., Berlin, 1937.
  • 9. E. Witt, Theorie der quadratischen Formen in beliebigen Körpern, J. Reine Angew. Math. vol. 176 (1937) pp. 31-44.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1948-08999-6